# SDR AALA202106079024

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737-8
- Aircraft serial: 44449
- Aircraft time: 3,298 hours, 1,349 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355D000101
- Part serial: 20178
- Condition: Faulted
- Location: Trim System
- Part time: 3,291 hours, 1,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: STABILIZER OUT OF TRIM PANEL LIGHT ILLUMINATED NEAR TOP OF CLIMB AND AIRCRAFT WAS NOT TRIMMING NORMAL. FLIGHT DIVERTED TO MIA AND DECLARED EMERGENCY FOR PRECAUTIONS. FLIGHT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71 AS A PRECAUTION. PREFORMED INTEGRITY CHECK OF WIRING FOUND CONNECTOR D381 OF M1659 STABILIZER TRIM MOTOR NOT SECURE. RESECURED CONNECTOR (AALA202106079027) PER SWPM 20-61-11.
